1.Ya Tian, Chunlai Mu, Instantaneous shrinking of the solution to a nonlinear degenerate equation with variable coefficient and convection, Applied Mathematics and Computation,196(1):137-146, 2008.
2.Ya Tian, Chunlai Mu, Extinction and non-extinction for p-Laplacian equation with nonlinear source, Nonlinear Analysis-Theory Methods & Applications, 69(8): 2422-2431, 2008.
3.Chunlai Mu, Ya Tian, Support properties of solution to a degenerate equation with variable coefficient and absorption, Applied Mathematics and Computation, 198(2): 824-832, 2008.
4.Ya Tian, Chunlai Mu, Lifespan of solution for a semilinear parabolic equation with a gradient term, Journal of SiChuan University (Natural Science Edition),45(6): 1323-1328, 2008.
5.Ya Tian, Chunlai Mu, Extinction for viscous Hamilton-Jacobi equations, Journal of SiChuan University (Natural Science Edition), 46(1): 15-20, 2009.